# SDR IPXA2016022399820

- Difficulty date: February 6, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7065509
- Condition: Corroded
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 18L CORRODED BETWEEN BS 1199-1219.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW DWG AEA70656, SRM 53-00-00, FIG 205, 51-33-01, 51-21-01.
